MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned by the facility for further evaluation.Lot history review revealed there is a total of six (6) complaints for lot number gfbu2005.All six (6) complaints are for allegations of reocclusion.A dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the facility for further evaluation.It is known that approximately 11 months post index procedure, the target lesion was reportedly reoccluded and the patient experienced pain in lower left leg, but a revascularization on the target lesion was not performed because the hcp determined it was too difficult.Therefore, the hcp elected to do an above the knee amputation.The physician deemed the reocclusion event, that led to an elective above the knee amputation, to be not related to the study device.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left femoral artery.Approximately 11 months after the index procedure, the patient¿s left femoral artery was reportedly reoccluded, and the patient experienced the left lower leg pains.A revascularization was not performed,because of its difficulty, based on the decision by healthcare professional (hcp), and an amputation procedure of the left leg above the knee was performed.The investigator assessed that the event was not related to the study device or procedure.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9189029
Report Number3006513822-2019-00126
Device Sequence Number19526816
Product Code ONU
UDI-Device Identifier00801741123184
UDI-Public(01)00801741123184
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model Number9004
Device Catalogue NumberLX3513041505F
Device Lot NumberGFBU2005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR
Patient Weight44